RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1964, Volume 9, Issue 1, Pages 165–167 (Mi tvp358)  

Short Communications

A Separating Partition for a Finite Family of Measures

S. M. Višika, A. A. Cobrinskiĭb, A. L. Rozenthal'c

a Moscow
b Moscow
c Moscow

Abstract: If there is a space with a family of $n$ finitely additive functions $\{p_i, i=1,2,…,n\}$, a finite partition of the space with no more than $n$ sets exists on which these functions are different from each other.

Full text: PDF file (240 kB)

English version:
Theory of Probability and its Applications, 1964, 9:1, 148–149

Bibliographic databases:

Received: 05.04.1963

Citation: S. M. Višik, A. A. Cobrinskiǐ, A. L. Rozenthal', “A Separating Partition for a Finite Family of Measures”, Teor. Veroyatnost. i Primenen., 9:1 (1964), 165–167; Theory Probab. Appl., 9:1 (1964), 148–149

Citation in format AMSBIB
\Bibitem{VisCobRoz64}
\by S.~M.~Vi{\v s}ik, A.~A.~Cobrinski{\v\i}, A.~L.~Rozenthal'
\paper A~Separating Partition for a~Finite Family of Measures
\jour Teor. Veroyatnost. i Primenen.
\yr 1964
\vol 9
\issue 1
\pages 165--167
\mathnet{http://mi.mathnet.ru/tvp358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=189075}
\zmath{https://zbmath.org/?q=an:0134.28001}
\transl
\jour Theory Probab. Appl.
\yr 1964
\vol 9
\issue 1
\pages 148--149
\crossref{https://doi.org/10.1137/1109022}


Linking options:
  • http://mi.mathnet.ru/eng/tvp358
  • http://mi.mathnet.ru/eng/tvp/v9/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:169
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020